# SDR AALA201803059011

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 16,794 hours, 6,816 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 1700667D
- Part serial: AADU006019
- Condition: Failed
- Location: Ground Power
- Part time: 15,443 hours, 6,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE CIRCUIT BREAKER FOR THE GROUND POWER CONTROL UNIT TRIPPED WITH A BURNED ODOR IN THE E/E COMPARTMENT.  REPLACED THE GROUND POWER CONTROL UNIT IAW AMM 24-41-00-740-004A.
